# SDR ASAA2023102145773

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 8,755 hours, 2,510 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

#2 (R) SIDE WINDOW HEAT OVERHEAT COMPLIED WITH QRH LIGHT RETURNING. GROUNDED - YES. PERFORMED B737-9 IFIM TASK 30-41-00-810-831. PER INITIAL EVALUATION SEC. B, PERFORMED WINDSHIELD/WINDOW HEAT SYSTEM OPERATIONAL TEST REF B737-9 AMM TASK 30-41-00-710801. CYCLED WINDOW HEAT SWITCH TEST NUMEROUS TIMES WITH NO DEFECTS NOTED. ALL OPERATIONAL CHECKS SATISFACTORY. UNABLE TO DUPLICATE FAULT.
